Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

An Olla-Podrida of Open Problems, Often Oddly Posed

Richard K. Guy
The American Mathematical Monthly
Vol. 90, No. 3 (Mar., 1983), pp. 196-200
DOI: 10.2307/2975549
Stable URL: http://www.jstor.org/stable/2975549
Page Count: 5
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
An Olla-Podrida of Open Problems, Often Oddly Posed
Preview not available

Page Thumbnails

  • Thumbnail: Page 
196
    196
  • Thumbnail: Page 
197
    197
  • Thumbnail: Page 
198
    198
  • Thumbnail: Page 
199
    199
  • Thumbnail: Page 
200
    200